I have been having a problem urinating blood when exposed to aspirin.i had a ct that show a cyst on right kidney by co-incidence,i dont think that was what the ct was for.it has been in late nineties.Had hysterectomy 2002,md stated ureter right was diificult to get around due to severe adhesions.So last year had episode where maybe i took aspirin for a headache,i just took one and started urinating clots like on my period.,it was so bad that i got stopped up and the clot wouldnt let me urinate,went to er in alot of pain.My bladder was so full it finally pushed clot out and i urinated,er so busy,i left,other episode,i put aspercreme on my ankle,started again.It has a fullness in my right flank but no pain.Only happens when i get aspirin.I have no insurance,but md wants another ct.Just wondering if you have ever heard of this,also think my bladder has dropped.Im a nurse,but cannot figure all this out?thanks
It is quite possible to have bleeding secondary to the intake of aspirin. Aspirin is known to reduces the platelet function which is essential to stop bleeding.
But as aspirin takes at least 2-3 days to have its effects on the blood and topical preparation of aspirin has very little effects on blood systemically, I think it may be just pure coincidence that you bleed immediately following aspirin.
Blood in the urine is a major symptom and further investigation is surely warranted before we can label it as secondary to the intake of aspirin.
You surely need to take CT (Computerized Tomography) scan; A urine cytology exam and perhaps even a cystoscopy may be warranted at a later stage.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.